# SDR ASOA2013082108890

- Difficulty date: August 14, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,357 hours, 16,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN ON.   REMOVED AND INSTALLED SERVICEABLE NR 2 & NR 3 BATTERIES IAW AMM 33-51-17-000-801, 33-51-17-400-801, OPS CHECKED GOOD.
